Alert archive / Kentucky / Flash Flood Warnings in 2009

Flash Flood Warning 45, NWS Louisville, KY

August 4, 2009Clark County, Kentucky

NWS Louisville, KY issued this flash flood warning at Aug 4, 2009, 3:18 PM EDT for Clark County, Kentucky. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 4, 2009, 3:18 PM EDT (19:18 UTC)
Expired
Aug 4, 2009, 6:19 PM EDT
In force
3 hr
Issued by
NWS Louisville, KY
Area
Storm-based polygon
Flood severity
None

County Clark County, KY

The radar

The Jackson,KY radar (KJKL), 85 km from the middle of the area, began a volume at 19:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 12:00Z, 7.3 hours before the alert went out and 293 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 12:00Z on 2009-08-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 3443 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 12:00Z on 2009-08-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
3443 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
680 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
42 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KLMK 041918
FFWLMK
KYC049-042315-
/O.NEW.KLMK.FF.W.0045.090804T1918Z-090804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE LOUISVILLE KY
318 PM EDT TUE AUG 4 2009

THE NATIONAL WEATHER SERVICE IN LOUISVILLE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CLARK COUNTY IN EAST CENTRAL KENTUCKY...

* UNTIL 715 PM EDT

* AT 317 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  FLASH FLOODING FROM A THUNDERSTORM OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WINCHESTER.

NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATES THAT 1 TO 3 INCHES 
OF RAIN HAS FALLEN ACROSS CLARK COUNTY.  THE HEAVIEST RAINS HAVE 
BEEN ACROSS THE FAR NORTHEASTERN PORTIONS OF THE COUNTY NEAR THE 
BOURBON COUNTY BORDER.

ADDITIONAL THUNDERSTORMS WITH TORRENTIAL RAINFALL ARE MOVING INTO 
CLARK COUNTY.  THESE STORMS WILL PRODUCE ANOTHER 1 TO 2 INCHES OF 
RAINFALL IN A VERY SHORT AMOUNT OF TIME LEADING TO FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE @@@OFFT.

&&

LAT...LON 3792 8401 3787 8402 3786 8404 3784 8402
      3783 8408 3785 8409 3788 8427 3791 8428
      3789 8434 3791 8435 3792 8434 3793 8435
      3794 8432 3800 8434 3802 8430 3807 8429
      3811 8409 3794 8398

$$

MJ
2 follow-up statements
000 
WGUS73 KLMK 042106
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
506 PM EDT TUE AUG 4 2009

KYC049-042315-
/O.CON.KLMK.FF.W.0045.000000T0000Z-090804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK KY-
506 PM EDT TUE AUG 4 2009

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 715 PM EDT FOR CLARK
COUNTY...

AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE MODERATE TO HEAVY RAIN FALLING ACROSS CLARK COUNTY.  
ADDITIONAL LIGHT TO MODERATE RAINFALL WILL CONTINUE ACROSS THE 
COUNTY THROUGH THE EVENING HOURS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT
TUESDAY EVENING FOR KENTUCKY.

&&

LAT...LON 3792 8401 3787 8402 3786 8404 3784 8402
      3783 8408 3785 8409 3788 8427 3791 8428
      3789 8434 3791 8435 3792 8434 3793 8435
      3794 8432 3800 8434 3802 8430 3807 8429
      3811 8409 3794 8398

$$

MJ
000 
WGUS73 KLMK 042219
FFSLMK

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
619 PM EDT TUE AUG 4 2009

KYC049-042226-
/O.CAN.KLMK.FF.W.0045.000000T0000Z-090804T2315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLARK KY-
619 PM EDT TUE AUG 4 2009

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR CLARK COUNTY...

THE HEAVY RAIN HAS MOVED OUT OF THE COUNTY. CLARK COUNTY EMERGENCY 
MANAGEMENT REPORTS THAT THE WATER HAS RECEDED ACROSS ALL ROADS. 
THEREFORE THE WARNING HAS BEEN CANCELLED EARLY FOR ALL OF CLARK 
COUNTY.  

SCATTERED STORMS ARE POSSIBLE TONIGHT...BUT ARE NOT EXPECTED TO 
CAUSE ANY ADDITIONAL FLOODING.  

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT 
TUESDAY EVENING FOR KENTUCKY.

LAT...LON 3792 8401 3787 8402 3786 8404 3784 8402
      3783 8408 3785 8409 3788 8427 3791 8428
      3789 8434 3791 8435 3792 8434 3793 8435
      3794 8432 3800 8434 3802 8430 3807 8429
      3811 8409 3794 8398

$$
JDG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this flash flood warning went out at Aug 4, 3:00 PM EDT, 18 minutes earlier.

Area forecast discussion, Aug 4, 3:00 PM EDT, 18 minutes before
AREA FORECAST DISCUSSION...UPDATE...
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT TUE AUG 4 2009

.SHORT TERM (TONIGHT AND WEDNESDAY)...

WE WILL DROP SEVERE THUNDERSTORM WATCH 656 AT 4 PM AS THAT IS THE
TIME IT WILL EXPIRE.

MCS OVER SOUTHERN INDIANA AND NORTH CENTRAL KENTUCKY WILL CONTINUE
TO DROP SOUTH AND EAST THIS EVENING WITH ADDITIONAL VERY HEAVY RAIN
AND STRONG WINDS EXPECTED. SEVERE THUNDERSTORM WATCH 656 REMAINS IN
EFFECT UNTIL 20Z AND SEVERE THUNDERSTORM WATCH 657 UNTIL 00Z.
A COOL FRONT WAS LOCATED FROM CENTRAL MISSOURI TO NORTHERN INDIANA
THIS AFTERNOON AND WILL CONTINUE TO DROP SLOWLY SOUTH TONIGHT AND
WEDNESDAY AS AN UPPER LEVEL TROUGH SHARPENS UP ACROSS THE GREAT
LAKES REGION TONIGHT. WE WILL FOLLOW THE NAM SOLUTION FOR THE NEXT
24 HOURS HAS IT HAS BEEN THE MODEL OF CHOICE FOR THE LAST FEW
DAYS. WE WILL CONTINUE HIGH POPS TONIGHT AND WEDNESDAY MORNING AS
ADDITIONAL PRECIPITATION OCCURS AHEAD OF THE FRONT.

TEMPERATURES LATE THIS AFTERNOON AND WEDNESDAY WILL CONTINUE TO BE
STORM DEPENDENT. BWG HAS RISEN TO 90 THIS AFTERNOON WHILE OVER THE
NORTHERN FORECAST AREA READINGS HAVE STRUGGLED TO REACH 75.

.LONG TERM  (WEDNESDAY NIGHT THROUGH TUESDAY)...

THE LONG RANGE MODELS REMAIN IN AGREEMENT THROUGH THE WEEKEND
BEFORE BEGINNING TO DIVERGE BY THE MIDDLE OF NEXT WEEK.

THE DEEPER EASTERN CANADA TROUGH WILL FORCE THE COOL FRONT WELL
SOUTH OF THE FORECAST AREA LATE WEDNESDAY. SO WE HAVE TAKEN POPS OUT
OF THE FORECAST FOR THURSDAY WITH A MILD MOSTLY SUNNY DAY EXPECTED.

THE HEAT WILL BEGIN TO RETURN FRIDAY AS THE WESTERN U.S. RIDGE
SHIFTS INTO THE EASTERN UNITED STATES. A WARM FRONT WILL SHIFT NORTH
OF THE REGION FRIDAY AND WE CANNOT RULE OUT A FEW AFTERNOON SHOWERS
OR THUNDERSTORMS ACROSS SOUTHERN INDIANA.

WE WILL KEEP FRIDAY THROUGH MONDAY DRY AS THE UPPER RIDGE SETS UP
FROM THE GULF COAST STATES INTO THE LOWER OHIO VALLEY. TEMPERATURES
SATURDAY AND SUNDAY WILL WARM WELL INTO THE 90S WITH LOWS IN THE 70S.

THE RIDGE WILL BEGIN TO FLATTEN OUT TUESDAY AND ANOTHER WEAK FRONT
MAY DROP INTO THE REGION SO WE WILL MENTION LOW CHANCE POPS THAT
DAY.

&&

.AVIATION (04/18Z TAFS)...

ANOTHER CONVECTIVE COMPLEX WILL MOVE ACROSS INDIANA AND NORTHERN
KENTUCKY THIS AFTERNOON. A LINE OF STRONG STORMS ASSOCIATED WITH
THE SYSTEM WILL MOVE THROUGH LOUISVILLE BETWEEN 1830 AND 19Z AND LEX
BETWEEN 21 AND 22Z. SCATTERED STRONG THUNDERSTORMS WILL BE POSSIBLE
AT BWG THIS AFTERNOON AND EVENING.

SCATTERED THUNDERSTORMS WILL CONTINUE TO POSSIBLE TONIGHT AND
WEDNESDAY AHEAD OF A COOL FRONT. VFR CONDITIONS EXPECTED OUTSIDE
STORMS.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

SHORT TERM...JA
LONG TERM....JA
AVIATION.....JA
Hazardous weather outlook, Aug 4, 1:30 PM EDT, 1 hour 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
130 PM EDT TUE AUG 4 2009

INZ076>079-090>092-KYZ029>043-045-048-049-051315-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-HARRISON IN-
FLOYD IN-CLARK IN-BULLITT KY-JEFFERSON KY-OLDHAM KY-TRIMBLE KY-
HENRY KY-SHELBY KY-FRANKLIN KY-SCOTT KY-HARRISON KY-SPENCER KY-
ANDERSON KY-WOODFORD KY-FAYETTE KY-BOURBON KY-NICHOLAS KY-
NELSON KY-JESSAMINE KY-CLARK KY-
130 PM EDT TUE AUG 4 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

ADDITIONAL SCATTERED THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON AND
TONIGHT AS A COLD FRONT APPROACHES THE AREA. THESE STORMS COULD
PRODUCE LOCALIZED WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS
CLOUD-TO-GROUND LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY.
GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING
ARE EXPECTED WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN FLASH FLOOD REPORTS AND RAINFALL
AMOUNTS TO THE NATIONAL WEATHER SERVICE THIS MORNING. SPOTTERS MAY
BE NEEDED AGAIN LATER THIS AFTERNOON AND TONIGHT TO CALL IN ANY
WIND...HAIL...AND HEAVY RAIN REPORTS.

INZ083-084-089-KYZ023>028-046-047-053>057-061>067-070>078-081-082-
051315-
DUBOIS IN-CRAWFORD IN-PERRY IN-HANCOCK KY-BRECKINRIDGE KY-
MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-WASHINGTON KY-MERCER KY-
LARUE KY-MARION KY-BOYLE KY-GARRARD KY-MADISON KY-BUTLER KY-
EDMONSON KY-HART KY-GREEN KY-TAYLOR KY-CASEY KY-LINCOLN KY-
LOGAN KY-WARREN KY-SIMPSON KY-ALLEN KY-BARREN KY-MONROE KY-
METCALFE KY-ADAIR KY-RUSSELL KY-CUMBERLAND KY-CLINTON KY-
130 PM EDT TUE AUG 4 2009 /1230 PM CDT TUE AUG 4 2009/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AND TONIGHT AS A
COLD FRONT APPROACHES THE AREA. THESE STORMS COULD PRODUCE LOCALIZED
WIND DAMAGE...HAIL...HEAVY RAIN...AND DANGEROUS CLOUD-TO-GROUND
LIGHTNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

SCATTERED THUNDERSTORMS ARE EXPECTED WEDNESDAY THROUGH THURSDAY.
GUSTY WINDS...BRIEF HEAVY RAINFALL AND CLOUD-TO-GROUND LIGHTNING
ARE EXPECTED WITH ANY STORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE REQUESTED TO CALL IN ANY WIND...HAIL...AND HEAVY RAIN
REPORTS TODAY AND TONIGHT TO THE NATIONAL WEATHER SERVICE.

TWF/JA

In the hours before

Local storm report, Aug 4, 3:00 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
300 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0254 PM     TSTM WND DMG     LEAVENWORTH             38.20N  86.35W
08/04/2009                   CRAWFORD           IN   TRAINED SPOTTER

            TREE DOWN ON A HOUSE.

&&

EVENT NUMBER LMK0900062

NF
Local storm report, Aug 4, 3:01 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
301 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0215 PM     FLASH FLOOD      EDWARDSVILLE            38.28N  85.90W
08/04/2009                   FLOYD              IN   DEPT OF HIGHWAYS

            SEVERAL ROADS WASHED OUT TO ONE LANE ACROSS COUNTY...
            INCLUDING EDWARDSVILLE ROAD... CORYDON PIKE... AND TWO
            MILE LANE.

&&

EVENT NUMBER LMK0900063

AML
Local storm report, Aug 4, 3:06 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
306 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0305 PM     FLASH FLOOD      PEWEE VALLEY            38.31N  85.49W
08/04/2009                   OLDHAM             KY   TRAINED SPOTTER

            8 TO 10 INCHES OF FAST FLOWING WATER ON HIGHWAY 362.

&&

EVENT NUMBER LMK0900064

AML
Local storm report, Aug 4, 3:13 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
313 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0305 PM     TSTM WND DMG     CLOVERPORT              37.83N  86.63W
08/04/2009                   BRECKINRIDGE       KY   COUNTY OFFICIAL

            TREE DOWN ON HIGHWAY 105 NEAR THE CLOVERPORT BOAT RAMP

&&

EVENT NUMBER LMK0900065

NF
Local storm report, Aug 4, 3:15 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
315 PM EDT TUE AUG 04 2009

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     STEPHENSBURG            37.63N  86.02W
08/04/2009                   HARDIN             KY   TRAINED SPOTTER

            TREES DOWNED AND A SMALL OUTBUILDING FLIPPED OVER.

&&

EVENT NUMBER LMK0900066

AML
Special weather statement, Aug 4, 3:16 PM EDT, 2 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
316 PM EDT TUE AUG 4 2009

KYZ075>078-081-082-042015-
ADAIR-CLINTON-CUMBERLAND-METCALFE-MONROE-RUSSELL-
216 PM CDT TUE AUG 4 2009

...SCATTERED THUNDERSTORMS OVER PARTS OF SOUTH CENTRAL KENTUCKY...

AT 210 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
SCATTERED THUNDERSTORMS IN AN AREA BOUNDED ROUGHLY FROM
TOMPKINSVILLE IN MONROE COUNTY TO NEAR RUSSELL SPRINGS IN RUSSELL
COUNTY TO ALBANY IN CLINTON COUNTY. THE STORMS WERE MOVING EAST
AROUND 20 MPH.

FREQUENT LIGHTNING...BRIEF VERY HEAVY RAIN...AND GUSTY WINDS AROUND
30 MPH ARE EXPECTED WITH THE STORMS. PEA SIZE HAIL ALSO IS POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS RADIO...
WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR LATER
UPDATES.

&&

TF

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 4, 7:50 AM EDTSevere Thunderstorm WarningLMKJefferson, Oldham25 min
Aug 4, 8:13 AM EDTFlash Flood WarningLMKJefferson, Oldham3 hr
Aug 4, 8:17 AM EDTSevere Thunderstorm WarningLMKJefferson28 min
Aug 4, 8:45 AM EDTFlash Flood WarningLMKJefferson2 hr
Aug 4, 9:18 AM EDTFlash Flood WarningLMKJefferson103 min
Aug 4, 10:48 AM EDTAreal Flood WarningLMKJefferson3 hr
Aug 4, 10:55 AM EDTAreal Flood WarningLMKJefferson, Oldham3 hr
Aug 4, 11:00 AM EDTAreal Flood WarningLMKJefferson3 hr
Aug 4, 11:23 AM EDTAreal Flood WarningLMKBullitt3 hr
Aug 4, 1:29 PM EDTFlash Flood WarningLMKTrimble3 hr
Aug 4, 1:33 PM EDTSevere Thunderstorm WarningLMKHenry, Oldham27 min
Aug 4, 1:43 PM EDTFlash Flood WarningLMKHenry, Jefferson, Oldham4 hr
Aug 4, 1:54 PM EDTSevere Thunderstorm WarningLMKJefferson, Oldham, Shelby36 min
Aug 4, 1:56 PM EDTFlash Flood WarningLMKBourbon, Harrison, Nicholas, Scott4 hr
Aug 4, 2:31 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Harrison, Jessamine, Scott and 1 more29 min
Aug 4, 2:55 PM EDTFlash Flood WarningLMKFranklin3 hr
Aug 4, 2:59 PM EDTSevere Thunderstorm WarningLMKBourbon, Clark, Fayette, Madison46 min
Aug 4, 3:12 PM EDTFlash Flood WarningLMKFayette4 hr
Aug 4, 3:42 PM EDTSevere Thunderstorm WarningLMKMadison34 min
Aug 4, 3:51 PM EDTFlash Flood WarningLMKMadison2 hr
Aug 4, 4:04 PM EDTFlash Flood WarningLMKTrimble3 hr
Aug 4, 4:10 PM EDTSevere Thunderstorm WarningLMKButler, Edmonson, Warren35 min
Aug 4, 5:09 PM EDTSevere Thunderstorm WarningLMKWarren25 min
Aug 4, 5:18 PM EDTAreal Flood WarningLMKHenry, Jefferson, Oldham6 hr
Aug 4, 5:25 PM EDTAreal Flood AdvisoryLMKButler, Logan, Warren80 min
Aug 4, 5:44 PM EDTAreal Flood WarningLMKFranklin4 hr
Aug 4, 6:02 PM EDTAreal Flood WarningLMKHarrison5 hr
Aug 4, 6:13 PM EDTSevere Thunderstorm WarningLMKLogan, Simpson32 min
Aug 4, 7:02 PM EDTAreal Flood WarningLMKTrimble3 hr
Aug 4, 7:15 PM EDTAreal Flood WarningLMKFayette2 hr
Aug 4, 7:56 PM EDTFlash Flood WarningLMKButler, Ohio3 hr

Nearby

Flash Flood Warnings in Kentucky, 2009Every flash flood warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.